ISSN: 1308-8173
e-ISSN: 1308-8505
Founded: 1986
Period: Quarterly
Publisher: Dokuz Eylul University
Cover Image
       

The IZMIR JOURNAL OF ECONOMICS (previously titled the DOKUZ EYLUL UNIVERSITY FACULTY OF ECONOMICS AND ADMINISTRATIVE SCIENCES JOURNAL) has been continuously published since 1986. As of 2019 (volume 34, issue 1, March), the journal has increased its publication number from 2 to 4 times a year (March, June, September, December).


The Izmir Journal of Economics is a multi-disciplinary, interdisciplinary, international and double-blind peer-reviewed scientific journal. The journal is published quarterly online within the body of the Dokuz Eylul University, Faculty of Economics and Administrative Sciences.


The main objective of the journal is to publish quality academic studies in the area of economics, econometrics, business, business economics, business analytics and business intelligence, tax applications and financial economics, public administration and international politics, that are based on empirical and/or theoretical research, comparative studies and case studies.


■ Researchers can find our past issues (between 1986 and 1997) at the following address: https://iibfdergi.deu.edu.tr,
■ Issues after the year 1998 can be reached at: https://dergipark.org.tr/tr/pub/ije/archive.

2022 - Volume: 37 Issue: 1

Info

25984

...